# SDR MWEA98831

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 991960325
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BEYOND LIMITS ON SPLICE CAP AT FS 889 LONGERON 26L TO 29L.  MTC FABRICATED AND INSTALLED NEW SPLICE CAP.
